# SDR AWXA9500574

- Difficulty date: August 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N181AW
- Make and model: Boeing 737277
- Aircraft serial: 22648
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Assy
- Part number: 1012721
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - DURING ROUTINE MAINTENANCE CHECK, FOUND EMERGENCY EXIT LIGHTS INOPERATIVE.  REMOVED AND REPLACED SEAT LIGHT ASSEMBLY AT ROW 5, OPS CHECK GOOD.  (M)
